# SDR 2024F00168

- Difficulty date: July 10, 2024
- Submitted: July 10, 2024
- Operation: General aviation
- Aircraft: N804WA
- Make and model: Doug DC-9-83
- Aircraft serial: 49345
- Aircraft time: 89,231 hours, 40,577 cycles
- Engine: Pwa JT8D219
- Engine time: 4,412,307 hours, 40,003 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 709814
- Condition: Failed
- Location: Right
- Part time: 40,003 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

SHORTLY AFTER TAKE OFF RIGHT ENGINE FAILED
